# SDR DALA2018041002419

- Difficulty date: April 9, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 63,753 hours, 23,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT INTERCOSTAL AT BS 614 BETWEEN STGR 26R AND 27R HAS CORROSION. REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED INTERCOSTAL AT FWD CARGO DOOR CUT OUT BS 614 BETWEEN STR 26R AND 27R PER SRM.
